During chemotherapy, the lining of your stomach and intestines become damaged which causes diarrhea. Patients may experience loose watery stools several times a day.
It can also be accompanied by nausea, bloating, and cramps. In addition, diarrhea may be a consequence of biochemical changes caused by chemotherapy.
Prevention and early treatment can help limit dehydration, which is the loss of too much body fluid.
5. Mouth Sores
Mouth and throat sores are also called mucositis. Chemotherapy can cause sores in the mouth, mucous lining of the throat and digestive tract. They look like ulcers and can be red and swollen. Mouth sores can affect your ability to eat, drink, chew, swallow, and talk, In addition, it can be painful as well.
When you notice sores in your mouth and throat, avoid spicy, hot, or acidic foods and drinks, Since – they can further irritate your condition. Try to include cold milk products and sour cream before meals, this will help to soothe the painful areas.